4 doctors weighed in:

I have extreme diarrhea. Currently it's like water. I've been on augmentin (amoxicillin and clavulanate) for 3 day and I always get thrush from it and I've never experienced this. ?

4 doctors weighed in
Dr. J. Lawrence Dohan
Dermatology
3 doctors agree

In brief: STOP AUGMENTIN!!!!!!

This may be serious.
This antibiotic is one of the worst offenders causing C. Difficile. You probably need ER, but first notify your Dr. WHY ARE YOU TAKING IT??? Note the 70% of all antibiotic prescriptions are wrong.

In brief: STOP AUGMENTIN!!!!!!

This may be serious.
This antibiotic is one of the worst offenders causing C. Difficile. You probably need ER, but first notify your Dr. WHY ARE YOU TAKING IT??? Note the 70% of all antibiotic prescriptions are wrong.
Dr. J. Lawrence Dohan
Dr. J. Lawrence Dohan
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors